Korean J. Math.  Vol 28, No 4 (2020)  pp.865-875
DOI: https://doi.org/10.11568/kjm.2020.28.4.865

Conormal derivative problem for elliptic equations in divergence form with partial Dini mean oscillation coefficients

Jongkeun Choi

Abstract


We provide detailed proofs for local gradient estimates for weak solutions to elliptic equations in divergence form with partial Dini mean oscillation coefficients subject to conormal derivative boundary conditions.


Keywords


Elliptic equation; Conormal derivative problem; Partial Dini mean oscillation condition

Subject classification

35B65; 35J57; 35R05

Sponsor(s)

National Research Foundation of Korea(NRF) under agreement NRF-2019R1F1A1058826 and Pusan National University

Full Text:

PDF

References


Jongkeun Choi, Seick Kim, and Kyungrok Lee, Gradient estimates for elliptic equations in divergence form with partial Dini mean oscillation coefficients, J. Korean Math. Soc. 57 (2020) (6), 1509–1533. (Google Scholar)

Hongjie Dong, Gradient estimates for parabolic and elliptic systems from linear laminates, Arch. Ration. Mech. Anal. 205 (1) (2012), 119–149. (Google Scholar)

Hongjie Dong, Luis Escauriaza, and Seick Kim, On C1, C2, and weak type-(1, 1) estimates for linear elliptic operators: part II, Math. Ann. 370 (1-2) (2018), 447–489. (Google Scholar)

Hongjie Dong and Seick Kim, On C1, C2, and weak type-(1,1) estimates for linear elliptic operators, Comm. Partial Differential Equations 42 (3) (2017), 417–435. (Google Scholar)

Hongjie Dong, Jihoon Lee, and Seick Kim, On conormal and oblique derivative problem for elliptic equations with Dini mean oscillation coefficients, Indiana Univ. Math. J. 69 (6) (2020), 1815–1853. (Google Scholar)

Hongjie Dong and Zongyuan Li, Classical solutions of oblique derivative problem in nonsmooth domains with mean Dini coefficients, Trans. Amer. Math. Soc. 373 (7) (2020), 4975–4997. (Google Scholar)

Gary M. Lieberman. H ̈older continuity of the gradient of solutions of uniformly parabolic equations with conormal boundary conditions, Ann. Mat. Pura Appl. 148 (1987), 77–99. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr